# SDR FDEA201006101944

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5397421922051
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO FLOOR BEAM FR 63 HAS CORROSION ON FASTENER HOLES ON FLANGE, 14 SQ INCH AREA REMOVED LEVEL 1 CORROSION.  R & R DAMAGED CROSSBEAM AT FR 63, LWR AFT CARGO COMPARTMENT IAW SRM 51-72-10, PG 2.
